# SDR SWAA2021110439580

- Difficulty date: October 31, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 18,406 hours, 8,360 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: CFM67B
- Part serial: 864292
- Condition: Faulty
- Location: L/H Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 17;000'; NO.1 ENGINE INDICATED APPROXIMATELY 107%. WE RAN QRC CHECKLIST. NO1 THRUST LEVER WAS BROUGHT TO IDLE. .NO.1 N1 DECREASED TO 97% THEN STARTED TO INCREASE AGAIN AT THAT POINT WE MOVED NO.1 ENGINE START LEVER TO CUTOFF. THE ENGINE WAS AT FULL THRUST WHEN IT WAS CUT OFF & AIRCRAFT YOWED SOME WHAT. / REMOVED AND REPLACED NO.1 ENGINE PER MT 771-00-01 WORK ORDER 864397PN OFF: CFM6-7B S/N OFF: 864292PN ON: CFM56-7B24/3 SN ON:802122
